Skip to main content Accessibility help
×
Home

Countable structures of given age

  • H. D. Macpherson (a1), M. Pouzet (a2) and R. E. Woodrow (a3)

Abstract

Let L be a finite relational language. The age of a structure over L is the set of isomorphism types of finite substructures of . We classify those ages for which there are less than 2ω countably infinite pairwise nonisomorphic L-structures of age .

Copyright

References

Hide All
[1]Cameron, P. J., Oligomorphic permutation groups, London Mathematical Society Lecture Note Series, vol. 152, Cambridge University Press, Cambridge, 1990.
[2]Chang, C. C. and Keisler, H. J., Model theory, North-Holland, Amsterdam, 1973.
[3]Fraïssé, R., Theory of relations, North-Holland, Amsterdam, 1986.
[4]Hodkinson, I. M. and Macpherson, H. D., Relational structures determined by their finite induced substructures, this Journal, vol. 53 (1988), pp. 222230.
[5]Kantor, W. M., Liebeck, M. W., and Macpherson, H. D., 0-categorical structures smoothly approximated by finite substructures, Proceedings of the London Mathematical Society, ser. 3, vol. 59 (1989), pp. 439463.
[6]Lachlan, A. H., Complete theories with only universal and existential axioms, this Journal, vol. 52 (1987), pp. 698711.
[7]Lachlan, A. H., Complete coinductive theories. I, Transactions of the American Mathematical Society, vol. 319 (1990), pp. 209241.
[8]Lachlan, A. H., Complete coinductive theories. II, Transactions of the American Mathematical Society, vol. 328 (1991), pp. 527562.
[9]Macpherson, H. D., Orbits of infinite permutation groups, Proceedings of the London Mathemat-icol Society, ser. 3, vol. 51 (1985), pp. 246284.
[10]Macpherson, H. D., Absolutely ubiquitous structures and ℵ0-categorical groups, Quarterly Journal of Mathematics, Oxford Second Series, vol. 39 (1988), pp. 483500.
[11]Pouzet, M., Application de la notion de relation presque-enchamable au dénombrement des restrictions finies d'une relation, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 27 (1981), pp. 289332.
[12]Schmerl, J., Coinductive ℵ0-categorical theories, this Journal, vol. 55 (1990), pp. 11301137.
[13]Shelah, S., Classification theory and the number of non-isomorphic models, North-Holland, Amsterdam, 1978.

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed